MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERSTITCH STRAIGHT IMPLANT; FASTENER, FIXATION

ZIMMER BIOMET, INC. JUGGERSTITCH STRAIGHT IMPLANT; FASTENER, FIXATION
Catalog Number 110024772
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle of the juggerstitch fractured during use.The fractured pieces were removed.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign- japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, d9, g3, g6, h1, h2, h3, h6, h11 corrected section: h4 complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified the device has not been cycled and the sutures and anchors remain inside the needle.The needle has fractured.Sem analysis of the juggerstitch straight implant sample showed that it fractured due to possible bending overload.Device is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
JUGGERSTITCH STRAIGHT IMPLANT
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20671148
Report Number0001825034-2024-02672
Device Sequence Number15296610
Product Code MBI
UDI-Device Identifier00880304690066
UDI-Public(01)00880304690066(17)290531(10)66745130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110024772
Device Lot Number66745130
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown